Let G be a primitive strongly regular Graph of order n and A its matrix of adjacency and let A be the Euclidean Jordan subalgebra of the Euclidean Jordan algebra of real symmetric matrices of order n equipped with the Jordan product of matrices and with the inner product of two matrices being the usual trace of them, spanned by the identity of order n and the natural powers of A. In this paper we establish some admissibility asymptotic conditions on the parameters and on the spectra of G, and next some admissibility conditions are established recurring to the inequality of Cauchy-Schwarz and recurring to the Frobenius norm.
Digital Object Identifier (DOI)
Antonio de Almeida Vieira, Lu´ıs
"Euclidean Jordan Algebras, Strongly Regular Graphs and Cauchy Schwarz Inequalities,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 16.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss3/16